My 6 year old started to take medication called adderall

Patient

Q: My 6 year old started to take medication called adderall 10mg 3 days ago and now he has tiny bumps all over his back and saying they are very itchy.what is the difference between heat bumps and allergic reaction because they are in the form of heat bumps with a little rise

Symptoms:  Itchy
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: About a month ago my fingers became red, swollen and super achy. This summer I had a few cases of trigger finger and ...

Q: Went to see a nurse practitioner at Walgreens; she believes that I was bitten by a spider. The wound started out as j...

Q: My herpes lab reads IGM 5.2 type 1&2 IGG HSV 1= 0.1 and HSV2 =0.7 How is it possible I'm positive IGM. With suc...

Q: Hi, my BP is 143/98, I'm a nervous person anyway,should I go to the dr. Im not currently taking any BP meds

Q: Hello. Does the mini pill/progesterone only pill (birth control) increase the risk of brain cancer and liver cancer? ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews